I’ve been on Lexapro for 3 months and was doing great until I got sick with a bad case of asthma and cough. Now having anxiety again and feeling a bit sad. But there has been a few family things going on. Also my eye lids started swelling and insomnia? Did anyone else get this at 3 months? Thank you.
Lexapro 5mg for 3 months now having panic and eye swelling?
Question posted by Jlg9878 on 2 July 2022
Last updated on 7 August 2022 by Slitherz
Nope. I don't think the physical effects are related to Lexapro. As for real life stressors I do agree strongly they may overpower the med abilities, but anxiety with those real life stressors (even extreme ones God forbid), will remain manageable. And anxiety is zero again once they are gone hope this helps :)
I took Lexapro 20 mgs. for 1 year and the only side effect had to do with intimacy.
Eye swelling is a serious side effect, you must inform your Dr. asap.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Insomnia is a common side effect that should have subsided within the first couple of weeks of starting treatment.
I suggest you contact your Dr. come Monday, if you can contact him/her before that it would be ideal.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.